just now
Contains 500mg aspirin, as well as 32.5mg caffeine to help boost the pain-relieving effects of aspirin Dual action formula provides fast, safe pain relief at the site of pain when taken as directed Targeted back and body pain relief for backache, plus muscle aches and pains Each pain medicine tablet is sodium-free and coated for easier swallowing For 125 years, Bayer Aspirin has been a leading aspirin brand in pain relief
Manufacturer | - |
---|---|
Brand | Bayer |
Item model number | 312843559967 |
Color | Yellow |
Weight | - |
Height | - |
Depth | - |
Product Id | 467320 |
---|---|
User Reviews and Ratings | 4.9 (388 ratings) 4.9 out of 5 stars |
UPC | 312843559967 |
# | Title | Reviews | User Ratings | Price |
---|---|---|---|---|
1 |
Search on Amazon
Price:
Search
on
![]() |
Search
on
![]() |
||
2 |
Bayer Back and Body Extra Strength Aspirin 500 mg, Pain Reliever With Caffeine, 200 Coated Caplets
Reviews: 388
Ratings:
(388)
Price:
$17.17
on
![]() |
388 | (4.9) |
$17.17
on
![]() |
3 |
(2 pack) (2 pack) Bayer Back & Body Extra Strength Pain Reliever Aspirin w Caffeine, 500mg Coated Tablets, 200 Ct
Price:
$26.64
on
![]() |
(4.9) |
$26.64
on
![]() |